# SDR USAA2011062200008

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 2,794 hours, 19,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2LA00354430
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - C11 - EMERGENCY LIGHT INOP ON CEILING PANEL 4.  INSTALLED ELECTRICAL CONNECTOR ON EMERGENCY LIGHT (201WL) IAW AMM 33-51-00, OPS TEST GOOD.
